# SDR COM11730

- Difficulty date: January 15, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N179CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120179
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Control Box
- Part number: 12038594001
- Condition: Defective
- Location: Landing Gear
- Part time: 8,093 hours
- Stage of operation: DE
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LANDING GEAR INDICATION 'A' SYSTEM IS INOP AND CIRCUIT BREAKER IS TRIPPED.  REPLACED THE LANDING GEAR CONTROL BOX ASSY.
